# SDR DALA2016031101872

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OUTER SKIN FWD SIDE OF BS 192 AND BEAM  NR 6 AT FWD ENTRY DOOR.  DUE EXCESSIVE DAMAGE AREA WAS REPAIRED IAW ER/A 486216-14 MA, REV A.
